# SDR QXEA2010101400609

- Difficulty date: October 10, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 4,669 hours, 5,332 cycles
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 301450401
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM LT MAIN GEAR UNSAFE (RED) LIGHT STAYED ON AND STARTED FLASHING.  GEAR HANDLE UNSAFE LIGHT ILLUMINATED THE SAME AS THE GEAR HANDLE AMNUNCIATOR LIGHT.  RETURNED TO FIELD.  LANDING UNEVENTFUL.  REMOVED LT MLG PROXIMITY SENSORS IAW AMM 32-61-06-000-802. INSTALLED NEW FROM STOCK LT MLG BOTH PROXIMITY SENSORS. IAW AMM TASK 32-61-06-400-802 PARA 1-4A. STEPS (1)J AND (8) THRU (16). STEPS (2) THRU (7) NOT REQUIRED HARNESS ALREADY MADE UP. PARA 5 A.B.C., PARA D NOT REQUIRED ONLY DOWN LOCKS REPLACED. RETURNED TO SERVICE.
